| Catalog Number |
RBYLP0415 |
| Medical Device Problem Codes |
Material Deformation (2976); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left gastric artery using a ruby coil lp and a microcatheter.During the procedure, the physician successfully placed one ruby coil lp in the target vessel.While advancing a second ruby coil lp through the microcatheter, the ruby coil lp became kinked.While retracting the ruby coil lp for removal, the coil unintentionally detached within the microcatheter.Therefore, the microcatheter containing the ruby coil lp was removed.The procedure was completed with the same microcatheter and additional ruby coil lps.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.